MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CN1040000
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy 202 ventilator was reported to have been evaluated by remote technical service and onsite technical service for an issue associated with a reported alarm.There was no harm or injury reported.Troubleshooting activities by philips remote service technician indicated the device was in use with a patient at the time the device alarm occurred.It was reported the alarm prompted for maintenance of the ventilator and the device was fully functional.The patient was switched to a different ventilator to continue with monitoring.Onsite service was provided by philips.Review of the device error code log revealed error code e-344 indicating an oxygen blending module (obm) accuracy issue.The device was returned to the factory for repair.Due to the obm error, the obm printed circuit board assembly was replaced.The system meets the specification for the performed service and is returned to use.Additional findings not related to the malfunction/issue: the blower motor was replaced.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24637216
Report Number2518422-2026-009743
Device Sequence Number13222109
Product Code CBK
UDI-Device Identifier00606959022812
UDI-Public(01)00606959022812
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCN1040000
Device Catalogue NumberCN1040000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown